# SDR R61A20090032

- Difficulty date: July 1, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000019
- Aircraft time: 12,982 hours, 9,236 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 900005831PR
- Part serial: JUL040335
- Condition: Disintegrated
- Location: Zone 700
- Part time: 4,395 hours, 3,185 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NR 4 BRAKE DISINTEGRATED ON LANDING.  AIRCRAFT LANDED WITHOUT INCIDENT AND MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND REPLACED THE NR 4 RIGHT O/B BRAKE AND PERFORMED OPS CHECKS PER EMB AMM.  A/C WAS THEN RELEASED BACK INTO SERVICE.
